MathSciNet Relay Station
MathSciNet bibliographic data
MR1481624 49J24 (34A60 34G20 34H05 49K24)
Clarke, F. H.; Ledyaev, Yu. S.; Radulescu, M. L. Approximate invariance and differential inclusions in Hilbert spaces. J. Dynam. Control Systems 3 (1997), no. 4, 493–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement